# SDR IPXA2024010588458

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 10,677 hours, 1,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SKIN DAMAGE STA 2550 DUE TO TAIL STAND GROUND EQUIPMENT, REF T3F18E003PD3V PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION C/O IAW AMM 05-51-59/201 REV 43. FOUND DAMAGE ON STA 2550, SECTION 48. DAMAGE REPORTED ON BARCODES; T3F18E003PD3V & T3F18E003PD4F. NO FURTHER DAMAGE REPORTED.
